# SDR CALA9700880

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Disbonded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING TRAILING EDGE INBOARD AFT FLAP DISBONDED IN FIVE AREAS.  LOWER SURFACE: 15-20 AND 54-69 FROM INBOARD EDGE.  UPPER SURFACE: 73-80, 112-116, AND 142-146 FROM INBOARD EDGE.  THE FLAP WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-51-2.
